RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 5, Pages 179–198 (Mi izv799)  

This article is cited in 3 scientific papers (total in 3 papers)

Müntz–Szász type approximation in direct products of spaces

A. M. Sedletskii

M. V. Lomonosov Moscow State University

Abstract: We consider the problem of completeness of the system of exponentials $\exp\{-\lambda_nt\}$, $\operatorname{Re}\lambda_n>0$, in direct products $E=E_1\times E_2$ of the spaces $E_1=E_1(0,1)$ and $E_2=E_2(1,\infty)$ of functions defined on $(0,1)$ and $(1,\infty)$, respectively. We describe rather broad classes of spaces $E_1$ and $E_2$ such that the well-known condition of Szász is necessary for the completeness of the above system in $E$ and sufficient for this completeness.

DOI: https://doi.org/10.4213/im799

Full text: PDF file (649 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:5, 1031–1050

Bibliographic databases:

UDC: 517.5
MSC: 42C15
Received: 31.05.2004

Citation: A. M. Sedletskii, “Müntz–Szász type approximation in direct products of spaces”, Izv. RAN. Ser. Mat., 70:5 (2006), 179–198; Izv. Math., 70:5 (2006), 1031–1050

Citation in format AMSBIB
\Bibitem{Sed06}
\by A.~M.~Sedletskii
\paper M\"untz--Sz\'asz~type
approximation in direct products of spaces
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 5
\pages 179--198
\mathnet{http://mi.mathnet.ru/izv799}
\crossref{https://doi.org/10.4213/im799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2269713}
\zmath{https://zbmath.org/?q=an:1134.42021}
\elib{http://elibrary.ru/item.asp?id=9296573}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 5
\pages 1031--1050
\crossref{https://doi.org/10.1070/IM2006v070n05ABEH002337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243560600008}
\elib{http://elibrary.ru/item.asp?id=13518303}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846621551}


Linking options:
  • http://mi.mathnet.ru/eng/izv799
  • https://doi.org/10.4213/im799
  • http://mi.mathnet.ru/eng/izv/v70/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Approximation of Müntz-Szász type in weighted spaces”, Sb. Math., 204:7 (2013), 1028–1055  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. M. Sedletskii, “Complete and incomplete systems of exponentials in spaces with a power weight on a half-line”, Moscow University Mathematics Bulletin, 69:2 (2014), 73–76  mathnet  crossref
    3. A. M. Sedletskii, “Generalized Dirichlet classes in a half-plane and their application to approximations”, Sb. Math., 206:1 (2015), 135–160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:237
    Full text:81
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019